Research Repository

Repeated Nash implementation

Mezzetti, Claudio and Renou, Ludovic (2017) 'Repeated Nash implementation.' Theoretical Economics, 12 (1). pp. 249-285. ISSN 1933-6837

[img]
Preview
Text
Mezzetti_et_al-2017-Theoretical_Economics.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial.

Download (383kB) | Preview

Abstract

We study the repeated implementation of social choice functions in environments with complete information and changing preferences. We define dynamic monotonicity, a natural but non-trivial dynamic extension of Maskin monotonicity, and show that it is necessary and almost sufficient for repeated Nash implementation, regardless of whether the horizon is finite or infinite and whether the discount factor is "large" or "small."

Item Type: Article
Uncontrolled Keywords: Dynamic Monotonicity, Nash Implementation, Maskin Monotonicity, Repeated Implementation, Repeated Games
Subjects: H Social Sciences > HB Economic Theory
Divisions: Faculty of Social Sciences > Economics, Department of
SWORD Depositor: Elements
Depositing User: Elements
Date Deposited: 10 Feb 2016 12:03
Last Modified: 08 Jan 2022 00:32
URI: http://repository.essex.ac.uk/id/eprint/16033

Actions (login required)

View Item View Item